# SDR CALA2024042901264

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 77,778 hours, 28,033 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 3616
- Condition: Failed
- Location: Horizontal Stab
- Part time: 40,686 hours, 15,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ELEC TRIM AND AUTOPILOT TRIM FAILED MOTOR, STAB, HO OFF 29-2741-9-0011 3616 ON 29-2741-9-0011 4548 MOTOR, STAB, HO OFF 29-2741-9-0011 3616 ON 0000 REMOVED AND REPLACED HORIZ STAB ELECTRIC MOTOR REF AMM 24-41-71 OPS CHECKS GOOD PARTS USED: 29-2741-9-0011,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1526630 SN OFF 3616.
